# SDR ABXA050315

- Difficulty date: October 17, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Scored
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, OUTBOARD FORWARD COWL HOLD OPEN ROD HAD SCORED INNER SIDE OF COWL.  REMOVED PREVIOUS REPAIR, FABRICATED NEW DOUBLER, AND APPLIED COMPOSITIE REPAIR IAW DC8 SRM 51-1-9A, TREATED DOUBLER IAW LWR 200302015 AND PRIMED IAW DC8 SRM 51-1-8.
